MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1140
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Vomiting (2144)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's spinal cord stimulation (scs) was causing nausea, vomiting, more pain than it was before the device was implanted.The patient underwent a procedure wherein the implantable pulse generator (ipg) and spinal cord stimulator (scs) leads were explanted.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-70.Serial number: (b)(6).Batch/lot number: 19991394.Model/catalog description: linear 3-4 lead 70 cm.Unique identifier (udi)#:(b)(4).Model number/catalog number: sc-2352-70.Serial number: (b)(6).Batch/lot number: 20134709.Model/catalog description: linear 3-4 lead 70 cm.Unique identifier (udi)#: (b)(4).

Brand Name
Precision Novi?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50140790
Report Number3006630150-2026-05573
Device Sequence Number18817770
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)190112(10)20156293
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/12/2019
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number20156293
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/05/2026
Date Device Manufactured01/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale